# SDR DL72S020917

- Difficulty date: August 6, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 69,380 hours, 52,553 cycles
- Engine: Pwa JT8D15A
- Engine time: 71,449 hours, 54,827 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 320115DALFH
- Part serial: A2720
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO CVG FOR HIGH OIL TEMP NUMBER 1 ENG.  REPLACED FUEL HEAT VALVE, OP CHECKS NORMAL.
